# SDR P5CA2017012700051

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 9,688 hours, 2,404 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 10619098
- Part serial: TLS15799
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY FIRE EXTINGUISHER RUSTED AT THE SURFACE.   REPLACED THE FIRE EXTINGUISHER IAW AMM TASK 20-11-00-910-802 REV 120.
